1
TITLE: Complex Dynamics in Pendulum-Type Equations with Variable Length  Full Text
AUTHORS: Alessandro Margheri ; Carlota Rebelo ; Fabio Zanolin;
SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 25, ISSUE: 3, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
2
TITLE: Persistence in seasonally forced epidemiological models  Full Text
AUTHORS: Carlota Rebelo ; Alessandro Margheri ; Nicolas Bacaer;
SOURCE: JOURNAL OF MATHEMATICAL BIOLOGY, VOLUME: 64, ISSUE: 6, PUBLISHED: 2012
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: Some analytical results about periodic orbits in the restricted three body problem with dissipation  Full Text
AUTHORS: Alessandro Margheri ; Rafael Ortega; Carlota Rebelo ;
SOURCE: CELESTIAL MECHANICS & DYNAMICAL ASTRONOMY, VOLUME: 113, ISSUE: 3, PUBLISHED: 2012
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: Chaos in periodically perturbed planar Hamiltonian systems using linked twist maps  Full Text
AUTHORS: Alessandro Margheri ; Carlota Rebelo ; Fabio Zanolin;
SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 249, ISSUE: 12, PUBLISHED: 2010
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: Generalized synchronization in linearly coupled time periodic systems  Full Text
AUTHORS: Alessandro Margheri ; Rogerio Martins ;
SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 249, ISSUE: 12, PUBLISHED: 2010
INDEXED IN: Scopus WOS CrossRef: 16
IN MY: ORCID
6
TITLE: Connected Branches of Initial Points for Asymptotic BVPs, With Application to Heteroclinic and Homoclinic Solutions
AUTHORS: Alessandro Margheri ; Carlota Rebelo ; Fabio Zanolin;
SOURCE: ADVANCED NONLINEAR STUDIES, VOLUME: 9, ISSUE: 1, PUBLISHED: 2009
INDEXED IN: Scopus WOS
IN MY: ORCID
7
TITLE: Heterogeneity in susceptibility to infection can explain high reinfection rates  Full Text
AUTHORS: Paula Rodrigues ; Alessandro Margheri ; Carlota Rebelo ; Gabriela G M Gomes ;
SOURCE: JOURNAL OF THEORETICAL BIOLOGY, VOLUME: 259, ISSUE: 2, PUBLISHED: 2009
INDEXED IN: Scopus WOS CrossRef: 20
IN MY: ORCID
8
TITLE: Measuring the mixing efficiency in a simple model of stirring: some analytical results and a quantitative study via frequency map analysis  Full Text
AUTHORS: Carletti, T; Margheri, A ;
SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, VOLUME: 39, ISSUE: 2, PUBLISHED: 2006
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
9
TITLE: Dynamical behaviour of epidemiological models with sub-optimal immunity and nonlinear incidence  Full Text
AUTHORS: Gomes, MGM ; Margheri, A ; Medley, GF; Rebelo, C ;
SOURCE: JOURNAL OF MATHEMATICAL BIOLOGY, VOLUME: 51, ISSUE: 4, PUBLISHED: 2005
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: Normalization of poincare singularities via variation of constants
AUTHORS: Carletti, T; Margheri, A ; Villarini, M;
SOURCE: PUBLICACIONS MATEMATIQUES, VOLUME: 49, ISSUE: 1, PUBLISHED: 2005
INDEXED IN: Scopus WOS
IN MY: ORCID
Page 1 of 2. Total results: 18.